# SDR SWIA202408230606

- Difficulty date: June 6, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY NET HOLD DOWN PLATE AT FS 581.0 APROX BL 0 CORRODED     (C-CHECK RO 8/22/2024)    BLENDED AREA AT FORWARD BAGGAGE BAY NET HOLD DOWN PLATE AT FS 581.0 APPROX. BL 0 IS OUT OF LIMITS.INSTALLED NEW FWD CARGO TIEDOWN PLATE P/N SH670-33389-2 AT FS581 / BL0. REF: DWG SH670-33600, REV: AD, CRJ700 SRM 51-42-21-001-001-A01 AND CRJ700 SRM 51-42-22-001-001-A01 COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
